Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 90, Issue 2, Autumn 2023  pp. 545-568.

Limits of KMS states on Toeplitz algebras of finite graphs

Authors:  Takuya Takeishi
Author institution: Faculty of Arts and Sciences, Kyoto Institute of Technology, Matsugasaki, Sakyo-ku, Kyoto, 606-8585, Japan

Summary:  In the structure of KMS states of Toeplitz algebras associated to finite graphs, we clarify the role of non-minimal components, i.e., strongly connected components which do not correspond to type III KMS states. For each component $C_0$ and each vertex $v \in C_0$, the KMS state at the critical inverse temperature of $v$ obtained by the limit of type I KMS states associated to $v$ uniquely decomposes into a convex combination of KMS states associated to minimal components. We give a combinatorial characterisation of the condition that the coefficient of the KMS state associated to each minimal component is nonzero.

Keywords: Toeplitz algebra, graph $C^*$-algebra, KMS state, $C^*$-dynamical system

Contents   Full-Text PDF